CureZone   Log On   Join
Re: Mirena side effects - SEIZURES Call Bayer healthcare report side effects.
 
Bamajzg2010 Views: 8,635
Published: 6 years ago
 
This is a reply to # 946,825

Re: Mirena side effects - SEIZURES Call Bayer healthcare report side effects.


Hi. I had my mirena inserted 6/13 and had my first seizure 10/14. Since then, I have had to quit my job, driving, activities, etc. I have found this recently by accident while searching for answers. I called Bayer. I ALSO ADDRESSED THE CONCERNS WITH EPILEPSY DR AND OBGN. They do not seem to believe that this could be related to mirena. I will be getting my mirena removed on Monday, and Tuesday I will be admitted for the video eeg. Curious. Some women say that their seizures went away after removal and some got worse. My seizure meds will be of little help. I stop one on Sunday night and the other Monday night. I'm very scared actually.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

3.480 sec, (1)